- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 750403, 9 pages
A Unique Common Triple Fixed Point Theorem for Hybrid Pair of Maps
1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur 522510, India
2Department of Mathematics, Swarnandhra Institute of Engineering and Technology, Seetharampuram, Narspur 534 280, India
3Department of Mathematics and Computer Science, Cankaya University, 06810 Ankara, Turkey
Received 25 June 2012; Accepted 29 August 2012
Academic Editor: Nikolaos Papageorgiou
Copyright © 2012 K. P. R. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. B. Nadler, Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969.
- S. Banach, “Surles operations dans les ensembles abstraits et leur applications aux equations, integrals,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
- B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977.
- B. E. Rhoades, “A fixed point theorem for a multivalued non-self-mapping,” Commentationes Mathematicae Universitatis Carolinae, vol. 37, no. 2, pp. 401–404, 1996.
- G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998.
- H. G. Li, “-coincidence and -common fixed point theorems for two pairs of set-valued noncompatible mappings in metric space,” Journal of Nonlinear Science and its Applications, vol. 3, no. 1, pp. 55–62, 2010.
- I. Altun, “A common fixed point theorem for multivalued Ćirić type mappings with new type compatibility,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 17, no. 2, pp. 19–26, 2009.
- L. Ćirić, “Fixed point theorems for multi-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499–507, 2008.
- L. Ćirić, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis, vol. 71, no. 7-8, pp. 2716–2723, 2009.
- L. B. Ćirić and J. S. Ume, “Common fixed point theorems for multi-valued non-self mappings,” Publicationes Mathematicae Debrecen, vol. 60, no. 3-4, pp. 359–371, 2002.
- W.-S. Du, “Some generalizations of Mizoguchi-Takahashi's fixed point theorem,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 25-28, pp. 1283–1288, 2008.
- B. Samet and C. Vetro, “Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 12, pp. 4260–4268, 2011.
- N. Hussain and A. Alotaibi, “Coupled coincidences for multi-valued contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 82, 2011.
- H. Aydi, M. Abbas, and M. Postolache, “Coupled coincidence points for hybrid pair of mappings via mixed monotone property,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 118–126, 2012.
- M. Abbas, L. Ćirić, B. Damjanović, and M. A. Khan, “Coupled coincidence and common fixed point theorems for hybrid pair of mappings,” Fixed Point Theory and Applications, vol. 2012, article 4, 2012.
- V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 15, pp. 4889–4897, 2011.